# SDR ABXA9800645

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99155902
- Condition: Cracked
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C INSPECTION, FOUND FUSELAGE FRAME 544 RIGHT CRACKED AT TRANSVERSE FLOORBEAM.  REPLACED FUSELAGE FRAME IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
